# SDR ASAA0946216

- Difficulty date: July 13, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69414372
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA 663.75 STRINGER CLIP CRACKED AT STR 10L. REMOVED CRACKED STRINGER CLIP RECEIVED LOCATED AND DRILLED AND INSTALLED NEW CLIP IAW SRM.
